# SDR CHQA200600006

- Difficulty date: January 10, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 11,722 hours, 9,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LEFT OVERWING EMERGENCY LIGHT BULB IAW EMB 145 MM 33-50-09.  OPS CHECK GOOD.
